Patient :Been having right knee pain since July. Started in July, Moderate knee pain started while sitting in recliner watching tv with knees bent. August and September were good no pain. October came and pain came back. Saw doc 11/3 only prescribed naproxen 250mg twice daily. Used it a week pain gone, now since 11/30 pain is back and now have pain with bending and prolonged sitting. trying to get an appointment with doc for the moderate pin in knee.
last week of October-1st week of November was wearing hinged knee brace 24/7. rest of November only wore it at gym. Currently wearing it 24/7 as well as an ankle brace. Started wearing an ankle brace around 11/3 doc. appointment, knee brace was making the inside of my right ankle swollen.
Used the Naproxen 250mg. for 1 week after appointment then didn't use until 11/30. Now use it twice daily, and starting using my famotidine again, as the naproxen is giving me heartburn, is that normal?
The typical pain over knee joint and stiffness experienced after prolonged sitting or prolonged standing, considering your age group indicates more in favour of early osteoarthritic changes. These would especially cause pain in initiation of movement and you would feel better when you are doing and exercise or already walking . This can be confirmed with X-RAY of the knee and ankle to look for osteoarthritic changes and calcifications around the joint.
They can present with swelling and joint stiffness, worsening in colder months and painful. you need to discuss the probability with your physician and investigations required to reach a diagnosis. However , the treatment is more or less preventive with hot fomentation, regular exercise, physiotherapy and pain killers to prevent further progression of the disease.
I hope i have answered your query in detail,
wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.